PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Ideal extensions of classes of linear operators

Volume 247 / 2019

Geraldo Botelho, Ximena Mujica Studia Mathematica 247 (2019), 285-297 MSC: Primary 47L20; Secondary 47B10, 47B07. DOI: 10.4064/sm171030-15-3 Published online: 27 December 2018


We study the problem of extending classes of linear operators between Banach spaces to operator ideals. We establish necessary and sufficient conditions on a class $\mathfrak {B}$ of Banach spaces and on a class $ \cal O$ of operators taking values in Banach spaces belonging to $\mathfrak {B}$ guaranteeing that $ \cal O$ can be extended to an operator ideal. As applications we characterize the extendability of the class of quasi-$\tau (p)$-summing operators, we construct the operator ideal generated by an ideal of bilinear functionals and we prove that the class of weak$^*$-sequentially compact operators taking values in dual spaces is not extendable to an operator ideal.


  • Geraldo BotelhoFaculdade de Matemática
    Universidade Federal de Uberlândia
    38.400-902 Uberlândia, Brazil
  • Ximena MujicaDepartamento de Matemática
    Universidade Federal do Paraná
    81.531-980 Curitiba, Brazil

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image